MAUDE Adverse Event Report: ARTHREX, INC. DW OUTFLOW CASSETTE/TUBE SET; ARTHROSCOPE AND ACCESSORIES

ARTHREX, INC. DW OUTFLOW CASSETTE/TUBE SET; ARTHROSCOPE AND ACCESSORIES
Model Number DW OUTFLOW CASSETTE/TUBE SET
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code Swelling/ Edema (4577)
Date of Event 10/28/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during lateral clavicular resection an error message "pressure fall" was received and the patient's shoulder joint is becoming full of water (the surgeon was not able to sees anything in the joint).The suction through the shaver does not extract fluid, which means that water only goes into the shoulder and not out again.The staff tried to resolve the problem but was unsuccessful.The shoulder became very swollen because of this issue, and this part of the procedure was terminated.The remaining part of the procedure (lateral clavicular resection) was performed as an open procedure and was completed as planned.Update dw 10-dec-2025: further information was provided that an ar-6420, ar-6425 and an ar-6430 tubing was used during the procedure but then discarded.It was further reported that no additional treatment was performed.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
DW OUTFLOW CASSETTE/TUBE SET
Common Device Name
ARTHROSCOPE AND ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23791666
Report Number1220246-2025-05610
Device Sequence Number13375215
Product Code HRX
UDI-Device Identifier00888867039322
UDI-Public00888867039322
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
K083707
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDW OUTFLOW CASSETTE/TUBE SET
Device Catalogue NumberAR-6430
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2025
Initial Report FDA Received Date12/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown